# SDR UPS06846761

- Difficulty date: April 25, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Unsanitary
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SMOKE GOGGLES UNSANITARY.  REMOVED AND REPLACED F/O'S SMOKE GOGGLES.
